# SDR U2RA449SPIM002

- Difficulty date: January 6, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 85,893 hours, 33,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1817-1823
- Part time: 85,893 hours, 33,119 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION INTERIOR, FS 1817 TO FS 1823 UPPER WEB WITH 11" CRACK.
